MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476300
Medical Device Problem Codes Expulsion (2933); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the anterior carotid aneurysm (aca) procedure, the operator used coils to fill the aneurysm.The operator placed the microcatheter and then inserted the subject coil.During subject coil adjustment in the aneurysm it fractured at the detachment point and part of it migrated into the parent vessel.The operator tried to use the guidewire to take the fragment out but could not.Then, the operator filled the rest of the coils and finished the procedure successfully.No clinical consequence's were reported to the patient due to this event.
 
Event or Problem Description
It was reported that during the anterior carotid aneurysm (aca) procedure, the operator used coils to fill the aneurysm.The operator placed the microcatheter and then inserted the subject coil.During subject coil adjustment in the aneurysm it fractured at the detachment point and part of it migrated into the parent vessel.The operator tried to use the guidewire to take the fragment out but could not.Then, the operator filled the rest of the coils and finished the procedure successfully.No clinical consequences were reported to the patient due to this event.Update: received additional information on 08-jan-2024 stated that the subject coil was prematurely detached during procedure which made part of the subject coil protruded out of the vessel (part of subject coil inside aneurysm and part inside vessel.) there was a surgical delay of 30 minutes.The patient current status is unknown.No additional information available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.B5 executive summary - updated.F10 / h6 health impact code grid - health effect - impact code - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to the reported events: ¿main coil prematurely detached/separated during use¿ and ¿main coil protrusion¿.

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18326688
Report Number3008881809-2023-00582
Device Sequence Number12642426
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public04546540676559
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Catalogue NumberM0035476300
Device Lot Number24212055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNKNOWN); SL-10 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceAsian